# SDR CALA9600979

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Galley Dr Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN SKIN AT FORWARD GALLEY DOOR FORWARD LOWER CUTOUT.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1, FILLER, DOUBLER AND TRIPLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-10-2 AND 51-30-2.
